Alert archive / Indiana / Frost Advisories in 2011

Frost Advisory 1, NWS Indianapolis, IN

May 4, 201139 counties in Indiana

NWS Indianapolis, IN issued this frost advisory at May 4, 2011, 3:45 PM EDT for 39 counties in Indiana. It took effect at May 5, 2011, 2:00 AM EDT. It was in force for 7 hr.

The area

The counties it named.

The facts

Issued
May 4, 2011, 3:45 PM EDT (19:45 UTC)
In effect from
May 5, 2011, 2:00 AM EDT
Expired
May 5, 2011, 9:00 AM EDT
In force
7 hr
Issued by
NWS Indianapolis, IN
All 39 counties

Bartholomew County, IN, Boone County, IN, Brown County, IN, Carroll County, IN, Clay County, IN, Clinton County, IN, Daviess County, IN, Decatur County, IN, Delaware County, IN, Fountain County, IN, Greene County, IN, Hamilton County, IN, Hancock County, IN, Hendricks County, IN, Henry County, IN, Howard County, IN, Jackson County, IN, Jennings County, IN, Johnson County, IN, Knox County, IN, Lawrence County, IN, Madison County, IN, Marion County, IN, Martin County, IN, Monroe County, IN, Montgomery County, IN, Morgan County, IN, Owen County, IN, Parke County, IN, Putnam County, IN, Randolph County, IN, Rush County, IN, Shelby County, IN, Sullivan County, IN, Tippecanoe County, IN, Tipton County, IN, Vermillion County, IN, Vigo County, IN, Warren County, IN

The radar

The Indianapolis radar (KIND), 15 km from the middle of the area, began a volume at 19:45 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 7.8 hours before the alert went out and 194 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2011-05-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2011-05-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -44 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1174 m above ground
0-6 km bulk shear
67 kt
0-1 km storm-relative helicity
-44 m²/s²
0-3 km storm-relative helicity
14 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

301 
WWUS73 KIND 041945
NPWIND

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
345 PM EDT WED MAY 4 2011

...FROST TO DEVELOP OVERNIGHT...

.HIGH PRESSURE WILL PROVIDE MOSTLY CLEAR SKIES AND LIGHT WINDS
TONIGHT...ALLOWING TEMPERATURES TO DROP INTO THE LOW TO MID 30S.
THIS WILL SET THE STAGE FOR FROST DEVELOPMENT LATER TONIGHT.

INZ021-028>031-035>049-051>057-060>065-067>072-050345-
/O.NEW.KIND.FR.Y.0001.110505T0600Z-110505T1300Z/
CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY-
BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE-
PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN-
JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW-
DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS-
INCLUDING THE CITIES OF...LAFAYETTE...FRANKFORT...KOKOMO...
CRAWFORDSVILLE...ANDERSON...MUNCIE...INDIANAPOLIS...TERRE HAUTE...
SHELBYVILLE...BLOOMINGTON...COLUMBUS...VINCENNES...BEDFORD...
SEYMOUR
345 PM EDT WED MAY 4 2011

...FROST ADVISORY IN EFFECT FROM 2 AM TO 9 AM EDT THURSDAY...

THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 2 AM TO 9 AM EDT THURSDAY. 

* TEMPERATURE: LOW TEMPERATURES WILL BE IN THE LOW TO MID 30S.

* IMPACTS: SENSITIVE VEGETATION WILL BE THREATENED IF LEFT
  OUTDOORS UNCOVERED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

NIELD
3 follow-up statements
641 
WWUS73 KIND 050112
NPWIND

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
912 PM EDT WED MAY 4 2011

...FROST TO DEVELOP OVERNIGHT...

.HIGH PRESSURE WILL PROVIDE MOSTLY CLEAR SKIES AND LIGHT WINDS
TONIGHT...ALLOWING TEMPERATURES TO DROP INTO THE LOW TO MID 30S.
THIS WILL SET THE STAGE FOR FROST DEVELOPMENT LATER TONIGHT.

INZ021-028>031-035>049-051>057-060>065-067>072-050915-
/O.CON.KIND.FR.Y.0001.110505T0600Z-110505T1300Z/
CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY-
BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE-
PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN-
JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW-
DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS-
INCLUDING THE CITIES OF...LAFAYETTE...FRANKFORT...KOKOMO...
CRAWFORDSVILLE...ANDERSON...MUNCIE...INDIANAPOLIS...TERRE HAUTE...
SHELBYVILLE...BLOOMINGTON...COLUMBUS...VINCENNES...BEDFORD...
SEYMOUR
912 PM EDT WED MAY 4 2011

...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 9 AM EDT
THURSDAY...

A FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 9 AM EDT
THURSDAY. 

* TEMPERATURE: LOW TEMPERATURES WILL BE IN THE LOW TO MID 30S.

* IMPACTS: SENSITIVE VEGETATION WILL BE THREATENED IF LEFT 
  OUTDOORS UNCOVERED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

TDUD
686 
WWUS73 KIND 050731
NPWIND

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
331 AM EDT THU MAY 5 2011

...FROST TO DEVELOP OVERNIGHT...

.HIGH PRESSURE WILL PROVIDE MOSTLY CLEAR SKIES AND LIGHT WINDS
TONIGHT...ALLOWING TEMPERATURES TO DROP INTO THE LOW TO MID 30S.
THIS WILL SET THE STAGE FOR FROST DEVELOPMENT TOWARDS DAYBREAK.

INZ021-028>031-035>049-051>057-060>065-067>072-051300-
/O.CON.KIND.FR.Y.0001.000000T0000Z-110505T1300Z/
CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY-
BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE-
PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN-
JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW-
DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS-
INCLUDING THE CITIES OF...LAFAYETTE...FRANKFORT...KOKOMO...
CRAWFORDSVILLE...ANDERSON...MUNCIE...INDIANAPOLIS...TERRE HAUTE...
SHELBYVILLE...BLOOMINGTON...COLUMBUS...VINCENNES...BEDFORD...
SEYMOUR
331 AM EDT THU MAY 5 2011

...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM EDT THIS MORNING...

A FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM EDT THIS MORNING. 

* TEMPERATURE: LOW TEMPERATURES WILL BE IN THE LOW TO MID 30S.

* IMPACTS: SENSITIVE VEGETATION WILL BE THREATENED IF LEFT  
OUTDOORS UNCOVERED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$
938 
WWUS73 KIND 051251
NPWIND

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
851 AM EDT THU MAY 5 2011


INZ021-028>031-035>049-051>057-060>065-067>072-051400-
/O.EXP.KIND.FR.Y.0001.000000T0000Z-110505T1300Z/
CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY-
BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE-
PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN-
JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW-
DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS-
INCLUDING THE CITIES OF...LAFAYETTE...FRANKFORT...KOKOMO...
CRAWFORDSVILLE...ANDERSON...MUNCIE...INDIANAPOLIS...TERRE HAUTE...
SHELBYVILLE...BLOOMINGTON...COLUMBUS...VINCENNES...BEDFORD...
SEYMOUR
851 AM EDT THU MAY 5 2011

...FROST ADVISORY WILL EXPIRE AT 9 AM EDT THIS MORNING...

THE FROST ADVISORY WILL EXPIRE AT 9 AM EDT THIS MORNING. 



$$

SMF

What forecasters said that day

The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Indianapolis, IN wrote its last area forecast discussion before this frost advisory went out at May 4, 3:36 PM EDT, 9 minutes earlier.

Area forecast discussion, May 4, 3:36 PM EDT, 9 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
336 PM EDT WED MAY 4 2011

.UPDATE...

THE SYNOPSIS...NEAR TERM...SHORT TERM AND LONG TERM SECTIONS HAVE
BEEN UPDATED BELOW.

&&

.SYNOPSIS...

HIGH PRESSURE PASSING ACROSS THE GREAT LAKES AND OHIO VALLEY WILL
PROVIDE A COOL MOSTLY CLEAR NIGHT ACROSS CENTRAL INDIANA...WITH
FROST EXPECTED LATE. THURSDAY WILL BE DRY AS THIS HIGH PUSHES OFF
TO THE EAST. AN UPPER TROUGH WILL PASS THROUGH THE REGION THURSDAY
NIGHT INTO FRIDAY...BRINGING SHOWERS BACK TO THE AREA. ANOTHER
WEAK RIDGE OF HIGH PRESSURE WILL PROVIDE DRY WEATHER ON FRIDAY
NIGHT BEFORE A LENGTHY PERIOD OF SHOWER AND THUNDERSTORM CHANCES
SATURDAY THROUGH MONDAY NIGHT AS A WARM FRONT BECOMES HUNG UP
ACROSS THE REGION. DRY WEATHER WILL RETURN TUESDAY THROUGH
WEDNESDAY.

&&

.NEAR TERM /TONIGHT/...

FOCUS IS ON TEMPS AND FROST TONIGHT. GUIDANCE IS CLOSE AND A BLEND
IS USED.

HIGH PRESSURE WILL PUSH ACROSS THE AREA TONIGHT. WINDS WILL BECOME
LIGHT AND VARIABLE...IF NOT CALM MOST AREAS. DIURNAL CLOUDINESS IN
THE WAKE OF A DEPARTING UPPER TROUGH WILL DISSIPATE THIS
EVENING...LEAVING ONLY A SMALL AMOUNT OF HIGH CLOUD PUSHING INTO
THE AREA LATE. ASIDE FROM THIS HIGH CLOUD AND PREVIOUSLY WET GROUND...THIS
REPRESENTS AN ALMOST IDEAL RADIATIONAL COOLING SITUATION.

AS SUCH...HAVE GONE TOWARDS THE COOL END OF MOS GUIDANCE
TONIGHT...WHICH AGREES RELATIVELY WELL WITH UPSTREAM MIN TEMPS.
EXPECT MID 30S EVERYWHERE WITH A FEW LOW 30S IN THE OUTLYING
AREAS.

THIS WILL BE SUFFICIENT FOR FROST FORMATION...AND WILL ISSUE A
FROST ADVISORY TO BE IN EFFECT FROM 06Z TONIGHT THROUGH 13Z
TOMORROW.

&&

.SHORT TERM /THURSDAY THROUGH FRIDAY NIGHT/...

FOCUS IS ON POPS THURSDAY NIGHT AND FRIDAY. GUIDANCE IS SIMILAR
AND A BLEND IS SUFFICIENT.

HIGH CLOUDS WILL BE ON THE INCREASE TOMORROW...BUT CONDITIONS
OTHERWISE DRY. WARM ADVECTION IN ADVANCE OF THE NEXT UPPER WAVE
WILL ALLOW TEMPS TO RECOVER INTO THE 60S.

NEXT UPPER WAVE WILL CROSS THE AREA THURSDAY NIGHT...WITH CYCLONIC
FLOW REMAINING INTO FRIDAY. MODEST ISENTROPIC LIFT SUGGESTS
SHOWERS A DECENT BET. MODELS MAY BE OVERDOING MOISTURE RETURN
SLIGHTLY WITH BROAD HIGH PRESSURE OVER THE GULF...BUT THIS
RELATIVELY LARGE UPPER WAVE SHOULD BE ABLE TO PRODUCE AT LEAST
SOME SHOWERS...AND QPF AMOUNTS WILL NOT BE ALL THAT SUBSTANTIAL.

REMOVED THUNDER FROM THURSDAY NIGHT FORECAST...AS INSTABILITY IS
MINIMAL AND SREF PROGS INDICATE LITTLE TO NO CHANCE OF THUNDER.

FORECAST SOUNDINGS INDICATE SOME LOW TO MID LEVEL INSTABILITY ON
FRIDAY...AND THIS MAY ALLOW SHOWERS...WHICH WILL BE CLEARING THE
AREA DURING FRIDAY MORNING...TO REDEVELOP IN THE AFTERNOON. KEPT
SLIGHT CHANCE TO CHANCE POPS ACROSS THE AREA THROUGHOUT THE
DAY...BEFORE DRYING THINGS OUT FRIDAY NIGHT IN ADVANCE OF THE NEXT
SYSTEM FOR THE WEEKEND.

MAV GUIDANCE WAS GENERALLY SUFFICIENT ON TEMPS BASED ON EXPECTED
850 TEMPS/NEAR NEUTRAL ADVECTION THURSDAY NIGHT THROUGH FRIDAY
NIGHT/ AND SKY COVER.

&&

.LONG TERM /SATURDAY THROUGH WEDNESDAY/...

WENT CLOSER TO A BLEND THAN HPC GUIDANCE...AS HPC SEEMS TO FOCUS
FAR TOO HEAVILY ON THE GFS...WHEN STRENGTHENING RIDGING ALOFT NEXT
WEEK WOULD SUGGEST A NORTHWARD DISPLACEMENT OF THE WARM FRONT THAT
WILL HANG UP IN THE REGION OVER THE WEEKEND INTO EARLY NEXT
WEEK...AND AS SUCH...A WARMING TREND BEYOND WHAT IS DEPICTED IN
HPC GUIDANCE.

&&

.AVIATION.../FOR 041818Z TAFS/...

HIGH PRESSURE OVER MS VALLEY THIS AFTERNOON WILL BE FROM CENTRAL
GREAT LAKES TO DEEP SOUTH BY THURSDAY AFTERNOON. NORTHERLY FLOW
AROUND 10 KNOTS TODAY BECOMING LIGHT AND VARIABLE OVERNIGHT AND
THEN SOUTHERLY AROUND 10 KNOTS TOMORROW.

SCT TO BKN CLOUDS AROUND FOUR THOUSAND FEET MOST OF
AFTERNOON. THEY WILL BE REPLACED BY CLEAR SKIES AROUND SUNDOWN.
CLOUDS AT OR ABOVE 15 THOUSAND FEET DEVELOPING THURSDAY.
VISIBILITIES REMAINING P6SM AS NORTHERLY WINDS TODAY BRING IN DRY
AIR.

&&

.IND WATCHES/WARNINGS/ADVISORIES...

FROST ADVISORY FROM 2 AM TO 9 AM EDT THURSDAY FOR INZ021-028>031-
035>049-051>057-060>065-067>072.

&&

SYNOPSIS...NIELD
NEAR TERM...NIELD
SHORT TERM...NIELD
LONG TERM....NIELD
AVIATION...JK
Hazardous weather outlook, May 4, 4:30 AM EDT, 11 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
430 AM EDT WED MAY 4 2011

INZ030-031-036>042-045>049-052>054-051000-
CLINTON-HOWARD-MONTGOMERY-BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-
RANDOLPH-PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-CLAY-OWEN-MORGAN-
430 AM EDT WED MAY 4 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.

.DAY ONE...TODAY AND TONIGHT.

PATCHY FROST IS EXPECTED OVERNIGHT THROUGH SHORTLY AFTER SUNRISE
THURSDAY.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

THUNDERSTORMS ARE POSSIBLE THURSDAY NIGHT AND AGAIN FROM EARLY
SATURDAY THROUGH MONDAY. AT THIS TIME...SEVERE WEATHER IS NOT
EXPECTED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)

INZ055>057-060>065-067>072-051000-
JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW-
DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS-
430 AM EDT WED MAY 4 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.

.DAY ONE...TODAY AND TONIGHT.

LOW LAND FLOODING WILL BE ONGOING IN AREAS THAT NORMALLY FLOOD IN
HEAVY RAIN. MOTORISTS SHOULD AVOID ROADWAYS COVERED BY FLOOD WATERS.

WIDESPREAD RIVER FLOODING WILL CONTINUE ALONG THE WHITE RIVER...EAST FORK
OF THE WHITE...MUSCATATUCK...AND WABASH RIVERS.

PATCHY FROST IS EXPECTED OVERNIGHT THROUGH SHORTLY AFTER SUNRISE
THURSDAY.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

THUNDERSTORMS ARE POSSIBLE THURSDAY NIGHT AND AGAIN FROM EARLY
SATURDAY THROUGH MONDAY. AT THIS TIME...SEVERE WEATHER IS NOT
EXPECTED.

WIDESPREAD RIVER FLOODING IS EXPECTED ALONG THE WHITE RIVER...EAST
FORK OF THE WHITE...MUSCATATUCK...AND WABASH RIVERS THROUGH THE
END OF THE WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)

INZ021-028-029-035-043-044-051-051000-
CARROLL-WARREN-TIPPECANOE-FOUNTAIN-VERMILLION-PARKE-VIGO-
430 AM EDT WED MAY 4 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.

.DAY ONE...TODAY AND TONIGHT.

WIDESPREAD RIVER FLOODING WILL CONTINUE ALONG THE TIPPECANOE AND
WABASH RIVERS.

PATCHY FROST IS EXPECTED OVERNIGHT THROUGH SHORTLY AFTER SUNRISE
THURSDAY.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

THUNDERSTORMS ARE POSSIBLE THURSDAY NIGHT AND AGAIN FROM FRIDAY
NIGHT THROUGH MONDAY. AT THIS TIME...SEVERE WEATHER IS NOT
EXPECTED.

WIDESPREAD RIVER FLOODING IS EXPECTED ALONG THE TIPPECANOE AND
WABASH RIVERS THROUGH THE END OF THE WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)

KOCH

Nearby

Frost Advisories in Indiana, 2011Every frost advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.